# SDR USAASB97251

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355604310
- Condition: Failed
- Location: Rt Wing Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FL 1268 - FLIGHT RETURNED TO FIELD AT PHL DUE TO A RIGHT WING BODY OVERHEAT LIGHT ILLUMINATING.  CREW COULD NOT GET THE LIGHT TO EXTINGUISH, INDICATING CONDITION STILL EXISTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OVERHEAT DETECTION LOOP (1204).  OPERATIONAL CHECK SYSTEM GOOD.  (M)
